# SDR UALA2012100105556

- Difficulty date: September 28, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 58,422 hours, 16,364 cycles
- Engine: Pwa PW2037
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Cowling
- Part number: 314N30801
- Part serial: 000700
- Condition: Dented
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  ON PUSHBACK GRD CREW NOTICED RIGHT ENGINE COWL LEADING EDGE SMALL DENT AT 6 O'CLOCK POSITION NO DOT.  FBO REPORTS DENT MEASURES 6 IN LONG BY 1.125 WIDE BY .040 DEEP.  BEYOND LIMITS PER SRM 54-11-01 PG 104.  INSPECTED WITH HFEC NO CRACKS NOTED.  NOSE PN 314N3080-1 SER #000700.
